# SDR TWAA9915803

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9414W
- Make and model: Doug DC-9-83
- Aircraft serial: 53189
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FORWARD GALLEY FLOOR FRAME WAS FOUND CORRODED AT STA 200, RBL 6 IN TO RBL 42 INCHES.  REMOVED FLOORBEAM AND FABRICATED PART FROM TWA STOCK.  ALODINED AND PAINTED.  REINSTALLED FLOORBEAM WITH RIVETS AND ORIGINAL HI-LOKS PER SPM 6-70-01.
